MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C8502, M ALEXIS LAP SYS 6/BX; KGW

APPLIED MEDICAL RESOURCES C8502, M ALEXIS LAP SYS 6/BX; KGW
Model Number C8502
Medical Device Problem Code Material Perforation (2205)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to return.A follow-up report will be provided upon completion of investigation.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.There is no report of serious injury or death associated with this event.
 
Event or Problem Description
Laparoscopic colectomy - "during use the device was totally torn without traction." original: lors de l'utilisation, le dispositif s'est totalement déchiré sans traction.Additional information received from the applied medical team member on january 9, 2017: the customer used the device on laparoscopic colectomy but doesn't remember the details.The part of the device that was torn was confirmed to be the sheath.User does not remember if the device was torn before, during or after insertion.Patient status - no patient injury.
 
Additional Manufacturer Narrative
Investigation summary: the event unit was returned.Upon visual inspection, engineering confirmed that there was a tear in the sheath near the inner ring, as well as two small punctures on the sheath inside the ring-to-ring zone.Engineering's analysis has determined that it is likely the tear in the sheath was caused by the instrumentation used by the surgeon.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions as necessary to ensure the performance and safety of its products.

Brand Name
C8502, M ALEXIS LAP SYS 6/BX
Common Device Name
KGW
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6283053
Report Number2027111-2017-00028
Device Sequence Number19074754
Product Code KGW
UDI-Device Identifier00607915119935
UDI-Public(01)00607915119935(17)190729(30)01(10)1276025
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K093296
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/29/2019
Device Model NumberC8502
Device Catalogue Number101357101
Device Lot Number1276025
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/26/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/27/2017
Supplement Report FDA Received Date03/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1